# SDR FDEA201003180927

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623626
- Condition: Punctured
- Location: Bs 520 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, BS 520, STR 21L, STRINGER HAS PUNCTURE.  CUT OUT DAMAGED STRINGER DIMS 14" X 3", FABRICATED FILLER USING BAC1498-140 7075T-6.  PO NR 2910023 DIMS 14" X 3", FABRICATED 2 SPLICES USING BAC1498-132 7075T-6 PO NR 2001711  DIMS 11" X 3" AND 10" X 3" AND INSTALLED IAW SRM 53-10-3, 51-10-2 AND 51-30-02.
